# SDR 2003UALA00438

- Difficulty date: May 16, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 34,228 hours, 11,977 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE INOP AT EXTERIOR AT DOOR 4L AND EEL LIGHTS, EXIT SIGN AND BULLNOSE LIGHTS BETWEEN ROWS 20-30.  RELAMPED AT DOOR 4L AND RESEATED CONNECTORS ON POWER SUPPLIES.
